Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Eine Klasse von Antiautomorphismen in rechts-geordneten Gruppen

  • 15 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.


  1. [1]

    C. G. Chehata, On a theorem of ordered groups. Proc. Glasgow Math. Ass.4 (1958) 16–21.

  2. [2]

    P. M. Cohn, Groups of order automorphisms of ordered sets. Mathematika4 (1957) 41–50.

  3. [3]

    P. Conrad, Right-ordered groups. Michigan Math. J.6 (1959) 267–275.

  4. [4]

    U. Morin undF. Busulini, Alcune considerazioni sopra una geometria generale. Atti dell'Ist. Veneto di Sc., Lett. ed arti t.107 (1959) 373–386.

Download references

Author information

Correspondence to Gerd Finke.

Additional information

Emanuel Sperner zum 65. Geburtstag gewidmet

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Finke, G. Eine Klasse von Antiautomorphismen in rechts-geordneten Gruppen. Abh.Math.Semin.Univ.Hambg. 37, 68–78 (1972). https://doi.org/10.1007/BF02993901

Download citation